# SDR VNAA202509250014

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH BTW FS 349-364 AT MAIN AVIONICS BAY.  CORROSION ON STGR 26RH BTW FS 349-364 AT MAIN AVIONICS BAY DUE TO EXCESS DAMAGE WAS EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-21-03-101-006-A01 AND REPLACED PER CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01
